Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffer from anxiety, irregular periods, burning in stomach. Side effects of mirena removal?

Hi. I will start with the fact that i had the mirena iud incerted feb 2011. A few momths later developed anxiety. Was prescribed prozac and anxiety attacks begab immediately. Suffered through that for a little over a year before finally requesting to be taken off. Ive been off for a few momths and had mirena removed last feb. I have had 2 periods since which were not normal. Pretty much three weeks of random
spotting with each period. For the last week i have been experiencing nausea, a burning sensation in my stomach, lightheadedness and a low grade annxiety. I started spotting yesterday a brown discharge and then this morning a little of red but mostly just comes when using the bathroom. Took a pregnancy test a few days ago and came out negative. My question is whether this all sounds like side effects from mirena and post removal? Could it be a stimach ulcer? A combo of several thing?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query.
IUD removed and that chapter closed now.
Now we are talking about your problems that nausea, burning sensation in stomach,anxiety.
Blood spotting is normal so don't think about that.
This is the nature of an individual that how he or she reacts to things around him.
over reaction to surrounding is a form of anxiety and that is in your case.
When iud was inserted from day first you were not feeling comfortable with it and that was an anxiety.
IUD removed and still you didn't come out from that dilemma and that is anxiety.
Due to anxiety you are feeling hyper acidity ( gastritis ) like symptoms .
So control yourself , if not, than consult a psychiatrist and take tt .
You will be right within a short period. Regard Dr. HET
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor